# SDR SWAA2024030157367

- Difficulty date: February 29, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 60,990 hours, 40,340 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL - LEFT HORIZONTAL FWD UPPER SLIDING SEAL CRACKED.<[01] REMOVED AND REPLACED LEFT UPPER FWD HORIZONTAL SLIDING SEAL IAW BOEING 737 AMM 53-31-31
